DG Health Ibuprofen Coated Tablets - 250 ct

In stock
ITEM
00748201
$4.75

Minimum order qty 1
Every 24 you order gets shipped as a pack
Print
Take care of headaches and fevers with these DG Health™ coated ibuprofen tablets.

  • DG Health™ ibuprofen
  • Pain reliever/fever reducer (NSAID)
  • 200-mg tablets
  • Contains 250 coated tablets
More Information
Brand DG Health
Unit Size 250 each
Available Online & In-Store
Product Form Tablets
Health Need Ibuprofen

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Alka-Seltzer Original Effervescent Tablets, 24 Count Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches. Alka-Seltzer has been around for more than 80 years. Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion. INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg. ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.. Quickview
Alka-Seltzer Original Effervescent Tablets, 24 Count

Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches.

Alka-Seltzer has been around for more than 80 years.

Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion.

INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg.

ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.

View Details X
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.. Quickview
Alka Seltzer Plus Cold, Effervescent Tablets, Sparkling Original - 20 tablets

Ingredients: Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID), Chlorpheniramine Maleate (2 mg), Phenylephrine Bitartrate (7.8 mg). Purpose: Pain Reliever/Fever Reducer, NSAID Nonsteroidal Anti-Inflammatory Drug; Antihistamine, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethicone, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate.

Instructions: Adults and Children 12 Years and Over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.

View Details X
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.. Quickview
Advil Junior Strength Fever Reducer & Pain Reliever Chewable Tablets, Grape Flavor, 100mg Ibuprofen, 24 ct
Same great fever-fighting power of Children’s Advil® in a convenient, grape-flavored chewable tablet, perfect for kids aged 6-11 years old. No dosing cup or water needed to relieve fever for up to 8 hours.
View Details X